# SDR SWIA200210649

- Difficulty date: February 14, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 677 hours, 513 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AFTER EXCEEDING 250 KTS IAS, RUDDER FLUTTERED UNTIL AIRCRAFT WAS IN LANDING CONFIGURATION.  REMOVED AND REPLACED LEFT (UPPER) LHP-4000 CARD IAW A/C MM 22-12-01.  OPS CHECKED GOOD ON GROUND.
